Mathematical Notes

, Volume 57, Issue 4, pp 345–350 | Cite as

Equivariant generalization of Michael's selection theorem

  • S. M. Ageev
Article

Keywords

Selection Theorem Equivariant Generalization 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    E. Michael, “Continuous selection. II,” Ann. Math., Ser. 2,64, No. 3, 562–580 (1956).MATHMathSciNetGoogle Scholar
  2. 2.
    G. Bredon, Introduction to the Theory of Compact Transformation Groups [Russian translation], Nauka, Moscow (1980).Google Scholar
  3. 3.
    S. T. Hu, Theory of Retracts, Wayne State Univ. Press, Detroit (1965).Google Scholar
  4. 4.
    S. A. Bogatyi and V. V. Fedorchuk, “The theory of retracts and infinite-dimensional manifolds,” Itogi Nauki i Tekhniki, Algebra, Topologiya, Geometriya,24 (1986).Google Scholar
  5. 5.
    J. Jaworowski, “Extensions of G-maps and Euclidean G-retracts,” Math. Zeitschrift,146, 143–148 (1976).CrossRefMATHMathSciNetGoogle Scholar
  6. 6.
    J. Jaworowski, “Extension properties of G-maps,” Proc. Inter. Conf. Geometric. Top., Warszawa (1980), pp. 209–213.Google Scholar
  7. 7.
    T. Dick, Transformation Groups and Representation Theory [Russian translation], Mir, Moscow (1982).Google Scholar
  8. 8.
    P. S. Aleksandrov and B. A. Pasynkov, Introduction to the Theory of Dimensionality [in Russian], Nauka, Moscow (1974).Google Scholar
  9. 9.
    S. M. Ageev, “The equivariant theorem of Dungunji,” UMN,45, No. 5, 116–117 (1990).MathSciNetGoogle Scholar

Copyright information

© Plenum Publishing Corporation 1995

Authors and Affiliations

  • S. M. Ageev
    • 1
  1. 1.A. S. Pushkin Brest State Pedagogical InstituteUSSR

Personalised recommendations